# SDR LR7A9816

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 3716105
- Condition: Cracked
- Location: Bs 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, CRACKS LOCATED IN THE WEB AT WL 200, FS 590 ON BOTH LT AND RT SIDES.  REPLACED WEB.
